MAUDE Adverse Event Report: ARTHREX, INC. 90 DEG CURVE RIGHT, QUICKPASS LASSO; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. 90 DEG CURVE RIGHT, QUICKPASS LASSO; ORTHOPEDIC MANUAL SURG INSTR
Model Number 90 DEG CURVE RIGHT, QUICKPASS LASSO
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 19 september 2024, it was reported by a sales representative via email that an ar-6068-90r 90 deg curve right, quickpass lasso was reported to not function correctly during a case.This occurred on (b)(6) 2024 in (b)(6) hospital during an unknown procedure.It was reported that the 90 degree quickpass lasso was opened and the scrub nurse checked the wire loop was advancing, the surgeon put the lasso through the labral tissue and then could not get the wire loop to advance.Trouble shooting was performed to ascertain whether tissue was blocking the tip of which it was not.The wire loop then proceeded to come out of the device at the roller wheel.Another quickpass lasso (25 degree) was then opened.When the surgeon fed the loop out of the lasso it would not advance past the end of the loop.The surgeon was using a single portal technique so it was not possible to grasp the loop with a grasper which would have released the resistance of the wire loop to advance.The case was completed successfully.The wire loop from the lasso was inserted backwards and retrieved using a grasper and then the suture was shuttled through the labrum.There was case involvement.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used when engaging the wheel.

Brand Name
90 DEG CURVE RIGHT, QUICKPASS LASSO
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20416306
Report Number1220246-2024-08062
Device Sequence Number8221719
Product Code LXH
UDI-Device Identifier00888867038967
UDI-Public(01)00888867038967(11)201201(17)251130(10)0330108216
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model Number90 DEG CURVE RIGHT, QUICKPASS LASSO
Device Catalogue NumberAR-6068-90R
Device Lot Number0330108216
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2024
Supplement Date Received by Manufacturer06/10/2025
Initial Report FDA Received Date10/10/2024
Supplement Report FDA Received Date07/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown